Journal article icon

Journal article

ALGEBRAS AND QUATERNION DEFECT-GROUPS .1.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01456838

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Publisher:
Springer-Verlag
Journal:
MATHEMATISCHE ANNALEN
Volume:
281
Issue:
4
Pages:
545-560
Publication date:
1988
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
URN:
uuid:fb619c92-971e-48fa-8aba-dc88f1fe5d48
Source identifiers:
15147
Local pid:
pubs:15147
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP